# SDR SWAA2025061169750

- Difficulty date: May 11, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 57,299 hours, 34,643 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE IRSS 216 AT RT WING 2025-309448<[01] REPLACED CORRUGATED PLATE TRAILING EDGE IRSS 216 AT RT WING IAW B737-700 SRM 51-40-02-0G AND DWG 115A2713 SHEET 4 REV-;[02] CORRECTED STEP 1 REPLACED CORRUGATED PLATE TRAILING EDGE IRSS 216 AT RT WING IAW B737-700 SRM 51-40-02-0G AND DWG 115A2001 SHEET 45 REV-;[03] REPLACED CORRUGATED PLATE TRAILING EDGE IRSS 216 AT RT WING IAW B737-700 SRM 51-40-02-0G AND DWG 115A2001 SHEET 45 REV-
